# SDR UIEA2012081300355

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,753 hours, 20,878 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998013
- Part serial: 921112
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE PRSOV FAILING TO FULLY CLOSE DURING ENGINE RUNS. R & R NR 1 ENGINE PRSOV IAW AMM 36-11-09/212.  OPS CHECKED GOOD.
